International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

E-ISSN: 2349-4182
P-ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Triple Dirichlet Average of Generalized Mittag-Leffler function and Fractional Derivative

Author(s): Manoj Sharma
Abstract: The aim of present paper to establish some results of Triple Dirichlet average of Generalized Mittag-Leffler function, using fractional derivative.
Pages: 123-126  |  582 Views  234 Downloads
International Journal of Multidisciplinary Research and Development
Journals List Click Here Research Journals Research Journals